Please give me your thoughts. For the last 8-10 years I have had on and off loose stool and diareha. It always happend about 15 minutes after I eat. For the last two months it has gotten worse. My stool in a light brown color and comes out very loose and in several pieces. It almost always floats. For the last four days I have notice more gas and a soreness in my lower abdomen when I go to the bathroom. The doctor took a stool sample and I got the results today. Everything was normal. No blood, parasites etc. I am scheduled for colonoscopy onn 08-25-2010. When I take immodium and have a solid movement it is usually somewhat flat. The doc does not seem too worried. He said it may be stress ( it sure is going on a long time for that) or IBS. He gave me some dicyclomine for that today. If I don't eat I have no problems no pain no nothing. What do you all think? Dound familiar to anyone? Any comments appreciated.
It sounds very much like IBS, and Dicylomine will help immensely with this. With IBS your colon goes into spams, the Dicyclomine stops this from happening. IBS also causes gas to become trapped in the abdomen causing varying degrees of pain. It could also be stress related, which can go on your entire life if not addressed. It sounds like your doctor is going in the right direction by ruling out othere causes before assuming it's anxiety. If it is anxiety please address this, you'd be amazed at all the problems anxiety can cause. I wish you all the best and hope this helps. Take care...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.